# SDR HEEA956057

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump Assy
- Part number: D107318D1
- Condition: Trips Breaker
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ASSY POPS CIRCUIT BREAKER.
